# SDR ASAA2023100845498

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 46,330 hours, 13,478 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 IDG DPI EXTENDED. GROUNDED - YES. RESET #1 ENG IDG DPI & INSTALLED NEW DECAL. NO RESETS IN A/C HISTORY, 1ST RESET MARKED ON DECAL. REF T/C N8400000.
